Active Low-Carber Forums
Atkins diet and low carb discussion provided free for information only, not as medical advice.
Home Plans Tips Recipes Tools Stories Studies Products
Active Low-Carber Forums
A sugar-free zone


Welcome to the Active Low-Carber Forums.
Support for Atkins diet, Protein Power, Neanderthin (Paleo Diet), CAD/CALP, Dr. Bernstein Diabetes Solution and any other healthy low-carb diet or plan, all are welcome in our lowcarb community. Forget starvation and fad diets -- join the healthy eating crowd! You may register by clicking here, it's free!

Go Back   Active Low-Carber Forums > Main Low-Carb Diets Forums & Support > Low Carb Health & Technical Forums > Cholesterol, Heart Disease
User Name
Password
Register FAQ Members Calendar Mark Forums Read Search Gallery My P.L.A.N. Survey


Reply
 
Thread Tools Display Modes
  #1   ^
Old Mon, Aug-19-13, 09:33
Nancy LC's Avatar
Nancy LC Nancy LC is offline
Experimenter
Posts: 45,396
 
Plan: Paleo 99.5%
Stats: 210/170/160 Female 67.5"
BF:
Progress: 80%
Location: San Diego, CA
Default Statins: Fountain of youthful brain?

Would you like having the brain of an eight-year-old?

811 deaths and counting
Quote:
He was very much mainstream in his prescribing and thinking about medicine, until he was started on statins. He took them happily, until he suffered an episode of transient global amnesia. A complete loss of memory, re-booting his brain to the age of about eight.
On the first occasion he had no idea what had happened. He thought he could have had a stroke, but after investigations nothing was found. He asked if the statin could have caused this, and was told no not a chance. So he started on statins again, and suffered another episode, the same as the last.

He then started investigating and found that thousands of others had suffered from episodes of transient global amnesia whilst on statins. A very, very, rare thing to happen to anyone, but increasingly common nowadays. I wonder why? Dr. Graveline then started to develop a neuromuscular disease, similar to amyotrophic lateral sclerosis (ALS) which he attributes to the statin. Statins can certainly cause neuropathy but I shall say no more on this issue at present.
Reply With Quote
Sponsored Links
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -6. The time now is 03:34.


Copyright © 2000-2020 Active Low-Carber Forums @ forum.lowcarber.org
Powered by: vBulletin, Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.